Skip to Content

What will happen if eltroxin tablet is taken in more at once?

Responses (2)

Emeraldgirl 21 Oct 2013

Hello Indhumathi
Do you mean that you have taken an additional dose of your medication?

chuck1957 21 Oct 2013

Indhumathi If what you are asking is you took a extra one by accident that is fine not a good idea on a regular basis this is a strong synthetic thyroid medication your does is adjusted by blood test you take more than the amount the doctor prescribes,your going to increase some nasty side effects like aggitation,nervousness weight gain or loss dizzyness and goes on and on increase of blood pressure it is very importaint you stay only on the dose the doctor tell s you if your having problems call and check with the doctor..
hope this helps Chuck Wise SR REITRIED Pharmacy Techneician Cpht.

Emeraldgirl 21 Oct 2013

Thank you Chuck
Take care
EG

Delila 22 Oct 2013

I can't add anymore, Chuck has provided you with a correct precise response : )

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions